MathSciNet Relay Station
MathSciNet bibliographic data
MR555044 (81b:28016) 28C20 (58D20 60B11)
Johnson, G. W.; Skoug, D. L. Scale-invariant measurability in Wiener space. Pacific J. Math. 83 (1979), no. 1, 157–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement